# SDR AALA201802089025

- Difficulty date: February 7, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 80,164 hours, 11,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: 345
- Condition: Leaking
- Location: L3 Door Assist
- Part time: 73,953 hours, 10,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE LEAKING. REPLACED THE DOOR ASSIST BOTTLE.
